# SDR AMTA200300589

- Difficulty date: May 1, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N513AT
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING OUT FROM ROW 1 THROUGH ROW 5.  RESEATED LOOSE CONNECTORS AT ROW 5 LIGHT ASSEMBLY, OPS CHECKS GOOD PER AMM 33-51-00.  (M)
